# SDR FDEA201008193045

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1074504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E TELESCOPIC DUCT CUTOUT FOUND CRACKED.    RT WING FIXED L/E TELESCOPIC DUCT CUTOUT CRACKED INBD AND OTBD AREA TRIMMED AND REPAIRED IAW EA NR 8-5710-143702,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
